# SDR F3LA2022111000146

- Difficulty date: September 22, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348012521401
- Condition: Corroded
- Location: Frms 64-67 S39f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO S-39F, FR64 TO F67 HAS DEEP CORROSION AT SEVERAL FASTENER LOCATIONS.   REMOVED AND REPLACED STRINGER P/N D5348012521401 BATCH 4009142 AT BULK CARGO FR64 TO FR67 S-39R IAW SRM 51-72-11-911-002 AND SRM 51-42-11.
